# SDR MWEA97592

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERV CHK, SMALL HOLE INNER ACOUSTIC LINE LT INLET COWL FROM FOD DAMAGE.  MAINT REPAIRED IAW SRM 54-04 PAGE 6-11.
